# SDR DU42002F00002

- Difficulty date: May 13, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- Engine: Pwa JT8D*
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Part number: MS2000197200
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR LINER ESCAPE SLIDE HINGE HAS CORROSION.  CORRECTIVE ACTION:  REMOVED ESCAPE SLIDE DOOR AND HINGE REMOVED CORROSION.  MATERIAL LOSS MORE THAN 50 PERCENT, OUT OF LIMITS IAW SRM.  REPLACED HINGE, INSTALLED SLIDE DOOR AND CLEANED ALL IAW MM, SRM.
